# SDR COEA2018050114911

- Difficulty date: May 1, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 38,074 hours, 45,663 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: S53671400254
- Condition: Gouged
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SKIN GOUGED WITH A PROTRUDING DENT AFT OF FRAME 33 BELOW STRINGER 20R.  REPAIRED IAW ES-1889-16-10259, ISSUE B.
